# SDR UALA2012091705231

- Difficulty date: September 15, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 71,947 hours, 21,462 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Torque Tube
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R-4 DOOR INTERIOR LOWER CENTER LATERAL ARMING TORQUE TUBE, 3 EACH BEARINGS CORRODED.  REMOVED AND REPLACED LOWER ARMING TORQUE TUBE AND BELLCRANK ASSY AND REPLACED 3 EACH BEARINGS PER CMM 52-11-25 AND MM 20-10-02 AND FUNCTIONAL CHECK GOOD.
